Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A class of univalent functions

Author: Thomas H. MacGregor
Journal: Proc. Amer. Math. Soc. 15 (1964), 311-317
MSC: Primary 30.42
MathSciNet review: 0158985
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. Landau, Darstellung und Begründung einiger neuer Ergebnisse der Funktionentheorie, Berlin, Springer, 1916.
  • [2] J. E. Littlewood, On inequalities in the theory of functions, Proc. London Math. Soc. (2) 23 (1925), 481-519.
  • [3] T. H. MacGregor, Functions whose derivative has a positive real part, Trans. Amer. Math. Soc. 104 (1962), 532-537. MR 0140674 (25:4090)
  • [4] Z. Nehari, Conformal mapping, McGraw-Hill, New York, 1952. MR 0045823 (13:640h)
  • [5] A. Schild, On a class of functions schlicht in the unit circle, Proc. Amer. Math. Soc. 5 (1954), 115-120. MR 0060592 (15:694g)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.42

Retrieve articles in all journals with MSC: 30.42

Additional Information

PII: S 0002-9939(1964)0158985-5
Article copyright: © Copyright 1964 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia